# SDR VNAA202203029991

- Difficulty date: March 2, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL600*
- Aircraft serial: 15318
- Aircraft time: 17,155 hours, 15,608 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802413
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO PAX DOOR INNER SKIN BTW FS310.00 - FS318.57 & BTW DD1A - DD1.   SKIN REPLACED.
